# SDR SWAA085187

- Difficulty date: September 18, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 71,792 hours, 58,851 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND KEEL BEAM CORRODED AT BS 500C + 10.  REMOVED AND REPLACED BEAM PER SRM.
